Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What tablet should I take to control my pressure with weakness ?

i am 26 yrs old female an my pressure is 155/ 92 i never had this problem always it was normal or it was low an this time it just went high, ihad vomitting, giddness so the dr gave me nifedine tablet 10mg to take but this morining i am feeling week, nausea , drwziness an feverish. should i take another tablet
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.Dear Josline your blood pressure at the time of examination was high,normal blood pressure for any one without any illness is 140/90.Your doctor thought that you had this symptoms due to high blood pressure so he gave you this medicines for your high blood pressure.Fever can not be due to this tablet,rest of the things could be due to fluctuation in blood pressure.I advise you to go back to your doctor and get your blood pressure measured.ok buy.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor